Volume 13, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Residual finiteness, QCERF and fillings of hyperbolic groups

Ian Agol, Daniel Groves and Jason Fox Manning

Geometry & Topology 13 (2009) 1043–1073
Abstract

We prove that if every hyperbolic group is residually finite, then every quasi-convex subgroup of every hyperbolic group is separable. The main tool is relatively hyperbolic Dehn filling.

Keywords
hyperbolic group, quasiconvex subgroup, residually finite, LERF
Mathematical Subject Classification 2000
Primary: 20E26, 20F67, 20F65
References
Publication
Received: 10 March 2008
Accepted: 4 January 2009
Published: 21 January 2009
Proposed: Benson Farb
Seconded: Mike Freedman, Walter Neumann
Authors
Ian Agol
University of California, Berkeley
970 Evans Hall #3840
Berkeley, CA 94720-3840
USA
Daniel Groves
Department of Math, Stats and Comp Sci
University of Illinois at Chicago
851 S Morgan St
Chicago, IL 60607-7045
USA
Jason Fox Manning
Department of Mathematics
SUNY at Buffalo
Buffalo, NY 14260-2900
USA